Involutions on 3-manifolds and self-dual, binary codes

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

KRECK, Matthias, Volker PUPPE, 2008. Involutions on 3-manifolds and self-dual, binary codes. In: Homology, Homotopy and Applications. International Press. 10(2), pp. 139-148. ISSN 1532-0073. eISSN 1532-0081. Available under: doi: 10.4310/HHA.2008.v10.n2.a7

@article{Kreck2008Invol-58734, title={Involutions on 3-manifolds and self-dual, binary codes}, year={2008}, doi={10.4310/HHA.2008.v10.n2.a7}, number={2}, volume={10}, issn={1532-0073}, journal={Homology, Homotopy and Applications}, pages={139--148}, author={Kreck, Matthias and Puppe, Volker} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/58734"> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Kreck, Matthias</dc:contributor> <dcterms:issued>2008</dcterms:issued> <dcterms:title>Involutions on 3-manifolds and self-dual, binary codes</dcterms:title> <dc:creator>Kreck, Matthias</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-10-05T13:00:27Z</dc:date> <dc:contributor>Puppe, Volker</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:abstract xml:lang="eng">We study a correspondence between orientation-reversing involutions on compact 3-manifolds with only isolated fixed points and self-dual, binary codes. We show in particular that every such code can be obtained from such an involution. We further relate doubly even codes to Pin-structures and Spin-manifolds.</dcterms:abstract> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/58734"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-10-05T13:00:27Z</dcterms:available> <dc:creator>Puppe, Volker</dc:creator> <dc:language>eng</dc:language> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account